Hiroshima Mathematical Journal

Closed ideals of Lie algebras

Falih A. M. Aldosray and Ian Stewart

Full-text: Open access

Article information

Hiroshima Math. J., Volume 24, Number 3 (1994), 613-625.

First available in Project Euclid: 21 March 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 17B05: Structure theory
Secondary: 17B20: Simple, semisimple, reductive (super)algebras


Aldosray, Falih A. M.; Stewart, Ian. Closed ideals of Lie algebras. Hiroshima Math. J. 24 (1994), no. 3, 613--625. doi:10.32917/hmj/1206127931. https://projecteuclid.org/euclid.hmj/1206127931

Export citation


  • [1] F. A. M. Aldosray, On Lie algebras with finiteness conditions, Hiroshima Math. J., 13 (1983) 665-674.
  • [2] F. A. M. Aldosray and I. N. Stewart, Lie algebras with the minimal condition on centralizer ideals, Hiroshima Math. J., 19 (1989) 397-407.
  • [3] F. A. M. Aldosray and I. N. Stewart, Ascending chain conditions on special classes of ideals of Lie algebras, Hiroshima Math. J., 22 (1992) 1-13.
  • [4] R. K. Amayo and I. N. Stewart, Infinite-dimensional Lie Algebras, Noordhoff, Leyden 1974.
  • [5] E. A. Behrens, Ring Theory, Academic Press, New York 1972.
  • [6] N. J. Divinsky, Rings and Radicals, Univ. of Toronto Press, Toronto 1965.
  • [7] A. W. Goldie, Semi-prime rings with maximum conditions, Proc. London Math. Soc, 10 (1960) 201-220.
  • [8] K. R. Goodearl, Ring Theory (Nonsingular Rings and Modules), Dekker, New York, 1976.
  • [9] L. Lesieur and R. Croisot, Anneaux premiers noetheriens a gauche, Ann Sci. Ecole Norm. Sup., (3) 76 (1959) 161-183.
  • [10] I. N. Stewart, The Lie algebra of endomorphisms of an infinite-dimensional vector space, Compositio Math., 25 (1972) 79-86.